X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (80) 80
mathematics, applied (64) 64
optimization (31) 31
operations research & management science (26) 26
studies (18) 18
mappings (16) 16
analysis (15) 15
operations research/decision theory (15) 15
applications of mathematics (14) 14
algebra (13) 13
existence (13) 13
variational-inequalities (13) 13
lower semicontinuity (11) 11
mathematics, general (11) 11
theorems (11) 11
equilibrium (10) 10
mathematical analysis (10) 10
spaces (10) 10
upper semicontinuity (10) 10
c (8) 8
c-algebras (8) 8
calculus of variations and optimal control; optimization (8) 8
engineering, general (8) 8
operators (8) 8
theory of computation (8) 8
algebras (7) 7
c-upper semicontinuity (7) 7
computer science, general (7) 7
economics / management science (7) 7
real functions (7) 7
approximation (6) 6
continuity (6) 6
convergence (6) 6
convexity (6) 6
partial differential equations (6) 6
stability (6) 6
theorem (6) 6
c-convex (5) 5
classification (5) 5
computer science (5) 5
continuous selection (5) 5
equilibrium problems (5) 5
fixed-point theorems (5) 5
functional analysis (5) 5
mapping (5) 5
90c29 (4) 4
90c30 (4) 4
90c31 (4) 4
90c33 (4) 4
applied mathematics (4) 4
automation & control systems (4) 4
banach spaces (4) 4
c-asterisk-algebras (4) 4
c-lower semicontinuity (4) 4
c-stationarity (4) 4
constraints (4) 4
convex and discrete geometry (4) 4
economic models (4) 4
geometry (4) 4
inequalities (4) 4
mathematical optimization (4) 4
mathematical programs (4) 4
operation research/decision theory (4) 4
optimization problems (4) 4
points (4) 4
star-algebras (4) 4
47h10 (3) 3
54h25 (3) 3
algorithms (3) 3
c-algebra (3) 3
c-algebra's (3) 3
c-convexity (3) 3
c-star-algebras (3) 3
c-stern-algebra (3) 3
coincidence theorems (3) 3
complementarity constraints (3) 3
cuntz semigroup (3) 3
curvature (3) 3
derivatives (3) 3
differential geometry (3) 3
dimension functions (3) 3
equations (3) 3
evolution (3) 3
finite (3) 3
fixed point (3) 3
game theory (3) 3
games (3) 3
generalized monotone bifunctions (3) 3
geometry and topology (3) 3
inequality (3) 3
lower semicontinuous (3) 3
mathematical models (3) 3
mathematics - functional analysis (3) 3
mathematics - operator algebras (3) 3
mathematics, interdisciplinary applications (3) 3
mechanics (3) 3
minimax (3) 3
operations research (3) 3
operator algebras (3) 3
quasi-equilibrium problems (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Nonlinear and Convex Analysis, ISSN 1345-4773, 2018, Volume 19, Issue 7, pp. 1163 - 1179
The purpose of this paper is to present sufficient conditions for the existence of solutions of strong vector equilibrium problems given by a sum of two... 
C-convexity | Lower semicontinuity | Equilibrium problem with constraints | Strong essential quasimonotonicity | equilibrium problem with constraints | MATHEMATICS | MATHEMATICS, APPLIED | MAPPINGS | strong essential quasimonotonicity | OPERATORS
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1018-6301, 02/2019, Volume 45, Issue 1, pp. 35 - 58
In this paper, by proposing a new type of generalized C-quasiconvexity for the set-valued mappings and using the nonlinear scalarization function and its... 
Symmetric vector equilibrium problem | Upper and lower semicontinuity | Generalized C-quasiconvexity | Nonlinear scalarization function | VARIATIONAL-INEQUALITIES | SYSTEM | MATHEMATICS | THEOREMS | SETS
Journal Article
Mathematical and Computer Modelling, ISSN 0895-7177, 2006, Volume 43, Issue 11, pp. 1267 - 1274
Journal Article
Journal of Industrial and Management Optimization, ISSN 1547-5816, 2008, Volume 4, Issue 1, pp. 167 - 181
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 2009, Volume 13, Issue 2 B, pp. 757 - 775
Journal Article
TAIWANESE JOURNAL OF MATHEMATICS, ISSN 1027-5487, 04/2009, Volume 13, Issue 2B, pp. 757 - 775
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2005, Volume 61, Issue 1, pp. 1 - 19
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 4/2012, Volume 16, Issue 2, pp. 429 - 444
Journal Article
New Trends in Mathematical Science, ISSN 2147-5520, 03/2020, Volume 1, Issue 7, pp. 79 - 89
In this work, we considered perurbed vector equilibrium problems involving set-valued monotone mapping and prove some existence results with and without... 
Perturbed vector equilibrium problems | monotone mapping and KKM map | C- lower semicontinuity | self-segment-dense set
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 2/2003, Volume 116, Issue 2, pp. 251 - 264
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2003, Volume 286, Issue 1, pp. 160 - 167
A continuous selection theorem for multifunctions, with nonempty Kuratowski-Painlevé lower limit, whose values are C-convex and L-convex subsets of C(S, ℝ )... 
Lower semicontinuity | Continuous selections | Multifunction | Kuratowski–Painlevé lower limit | C-convex and L-convex sets | Decomposable sets | Kuratowski-Painlevé lower limit | Kuratowski-Painleve lower limit | MATHEMATICS | MATHEMATICS, APPLIED | continuous selections | lower semicontinuity | decomposable sets | multifunction
Journal Article
Optimization, ISSN 0233-1934, 01/1990, Volume 21, Issue 4, pp. 601 - 607
We device sufficient conditions under which the constraint set mapping corresponding to a certain class of mixed-integer nonlinear parametric optimization... 
Secondary:49 A 50 | Primary:90 C 11 | parametric problems | Mixed-integer programming | lower semicontinuity | Parametric problems | Lower Semicontinuity
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 1992, Volume 50, Issue 1, pp. 113 - 117
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.